Alert archive / California / Gale Warnings in 2019
Gale Warning 15, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Apr 6, 2019, 3:40 PM PDT. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2019, 3:40 PM PDT (22:40 UTC)
- Expired
- Apr 7, 2019, 4:55 PM PDT
- In force
- 25 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
767 WHUS76 KEKA 062240 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 340 PM PDT Sat Apr 6 2019 PZZ470-070645- /O.UPG.KEKA.SC.Y.0043.000000T0000Z-190408T0500Z/ /O.NEW.KEKA.GL.W.0015.190406T2240Z-190408T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 340 PM PDT Sat Apr 6 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM SUNDAY... * WINDS...S 25 to 35 kt tonight through Sunday evening. * SEAS...S 8 to 10 feet at 8 seconds, along with W swell 16 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-070645- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190408T0500Z/ Pt St George to Cape Mendocino out 10 nm- 340 PM PDT Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM SUNDAY... * WINDS...S 20 to 30 kt through Sunday evening. Strongest winds near Point Saint George and Cape Mendocino. * WAVES...S 6 to 8 ft at 7 seconds, along with W swell 15 ft at 17 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-070645- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190408T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 340 PM PDT Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM SUNDAY... * WINDS...S 10 to 20 kt with gusts to 30 kt through Sunday evening. Strongest winds near Cape Mendocino and Point Arena. * SEAS...S building to 4 to 6 feet at 6 seconds, along with W swell 15 ft at 17 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
5 follow-up statements
878 WHUS76 KEKA 070306 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 806 PM PDT Sat Apr 6 2019 PZZ470-071115- /O.CON.KEKA.GL.W.0015.000000T0000Z-190408T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 806 PM PDT Sat Apr 6 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...S 25 to 35 kt tonight through Sunday evening. * SEAS...S 8 to 10 feet at 8 seconds, along with W swell 16 ft at 16 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-071115- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190408T0500Z/ Pt St George to Cape Mendocino out 10 nm- 806 PM PDT Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...S 20 to 30 kt through Sunday evening. Strongest winds near Point Saint George and Cape Mendocino. * WAVES...S 6 to 8 ft at 7 seconds, along with W swell 15 ft at 17 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-071115- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190408T0500Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 806 PM PDT Sat Apr 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...S 10 to 20 kt with gusts to 30 kt through Sunday evening. Strongest winds near Cape Mendocino and Point Arena. * SEAS...S building to 4 to 6 feet at 6 seconds, along with W swell 15 ft at 17 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
807 WHUS76 KEKA 070940 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 240 AM PDT Sun Apr 7 2019 PZZ470-071745- /O.CON.KEKA.GL.W.0015.000000T0000Z-190408T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 240 AM PDT Sun Apr 7 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...S 25 to 35 kt tonight through this evening. * SEAS...S 8 to 10 feet at 8 seconds. These will diminish tonight. This is combined with a W swell 13 ft at 16 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-071745- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-190409T0900Z/ Pt St George to Cape Mendocino out 10 nm- 240 AM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 15 to 25 kt through this evening. Strongest winds near Point Saint George and Cape Mendocino. * WAVES...S 6 to 8 ft at 7 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-071745- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-190409T0900Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 240 AM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 10 to 20 kt with gusts to 30 kt through Sunday evening. Strongest winds near Cape Mendocino and Point Arena. * SEAS...S building to 4 to 6 feet at 6 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
422 WHUS76 KEKA 071730 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1030 AM PDT Sun Apr 7 2019 PZZ470-080000- /O.EXT.KEKA.GL.W.0015.000000T0000Z-190408T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1030 AM PDT Sun Apr 7 2019 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...S 25 to 35 kt tonight through this evening. * SEAS...S 8 to 10 feet at 8 seconds. These will diminish tonight. This is combined with a W swell 13 ft at 16 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-080130- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190409T0900Z/ Pt St George to Cape Mendocino out 10 nm- 1030 AM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 15 to 25 kt through this evening. Strongest winds near Point Saint George and Cape Mendocino. * WAVES...S 6 to 8 ft at 7 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-080130- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190409T0900Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1030 AM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 10 to 20 kt with gusts to 30 kt through Sunday evening. Strongest winds near Cape Mendocino and Point Arena. * SEAS...S building to 4 to 6 feet at 6 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
617 WHUS76 KEKA 072135 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 235 PM PDT Sun Apr 7 2019 PZZ470-080000- /O.CON.KEKA.GL.W.0015.000000T0000Z-190408T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 235 PM PDT Sun Apr 7 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...S 25 to 35 kt tonight through this evening. * SEAS...S 8 to 10 feet at 8 seconds. These will diminish tonight. This is combined with a W swell 13 ft at 16 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-080545- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190409T0900Z/ Pt St George to Cape Mendocino out 10 nm- 235 PM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 15 to 25 kt through this evening. Strongest winds near Point Saint George and Cape Mendocino. * WAVES...S 6 to 8 ft at 7 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-080545- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190409T0900Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 235 PM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 10 to 20 kt with gusts to 30 kt through Sunday evening. Strongest winds near Cape Mendocino and Point Arena. * SEAS...S building to 4 to 6 feet at 6 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
765 WHUS76 KEKA 072355 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 455 PM PDT Sun Apr 7 2019 PZZ470-080800- /O.CAN.KEKA.GL.W.0015.000000T0000Z-190408T0000Z/ /O.EXA.KEKA.SC.Y.0044.000000T0000Z-190409T0900Z/ Pt St George to Cape Mendocino 10 to 60 nm- 455 PM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 2 AM PDT Tuesday. The Gale Warning has been cancelled. * WINDS...S 15 to 25 kt. * WAVES...S 6 to 8 ft at 7 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-080800- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190409T0900Z/ Pt St George to Cape Mendocino out 10 nm- 455 PM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 15 to 25 kt through this evening. Strongest winds near Point Saint George and Cape Mendocino. * WAVES...S 6 to 8 ft at 7 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-475-080800- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190409T0900Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 455 PM PDT Sun Apr 7 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...S 10 to 20 kt with gusts to 30 kt through Sunday evening. Strongest winds near Cape Mendocino and Point Arena. * SEAS...S building to 4 to 6 feet at 6 seconds diminishing tonight. This will combine with a W swell 15 ft at 17 seconds. This will slowly diminish dropping below 10 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 6, 3:40 PM PDT, 0 minutes earlier.
Area forecast discussion, Apr 6, 3:40 PM PDT, 0 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
340 PM PDT Sat Apr 6 2019
.SYNOPSIS...Widespread moderate to heavy rain is expected to begin
in Del Norte and northern Humboldt counties tonight, and continue
through at least Monday. While major flooding is not likely,
ponding of water on roadways, swollen creeks and small streams,
and a rapid rise of the Smith River can be expected. A cooler and
drier pattern is expected Wednesday and beyond, with perhaps a few
bouts of light showers and mountain snow possible at times.
&&
.DISCUSSION...While much of the daylight hours today have been
cloudy and gloomy, only very light precipitation has occurred
after sunrise in most areas, with almost none around Humboldt Bay
due to rain-shadowing from the King Range. However, moisture
levels are beginning to increase as a moderately strong
atmospheric river moves closer to the region, resulting in very
gradually increasing stratiform rain. Although Humboldt Bay and
the greater Eureka area may remain rain shadowed for the remainder
of the day, light precipitation will begin to each the surface
very soon in most other areas if it hasn't already. By late
afternoon and evening, a subtle shortwave and the leading edge of
the more significant moisture within the atmospheric river will
reach the southern Oregon coast, causing precipitation rates to
increase substantially. While the heaviest rain rates during the
early stages of this event will likely occur slightly to our north
and in Oregon, rain will also increase across Del Norte County
this evening, and will steadily increase in intensity overnight
through tomorrow as the atmospheric river very gradually slides to
the south. Peak rainfall intensities will likely occur across Del
Norte and northern Humboldt counties between Sunday night and
Monday Morning once the core of the atmospheric river drifts
slightly to the south and a second subtle shortwave moves onshore.
A more significant shortwave trough will finally push the AR
southeast and out of the region during the day Monday, perhaps not
before one last burst of increasing precipitation rates as it
does so. In addition, gusty south winds will also continue in high
elevations and prominent coastal headlands through Sunday
afternoon before weakening more substantially later that night.
After all of this, the primary takeaway is that our northernmost
areas...generally speaking across Del Norte and northern Humboldt
counties...are likely to see a prolonged period of moderate to
heavy stratiform rain between tonight and Monday afternoon.
Widespread total accumulations of 4 to 7 inches can be expected
over a roughly 60 hour period, with localized amounts to 10 inches
possible in the taller peaks. This is very likely to result in
ponding of water on roadways, swollen creeks and small streams,
and also a rapid rise of the Smith River...the latter of which is
expected to reach slightly above monitor stage. As a result, an
Areal Flood Watch will be issued for all of Del Norte and northern
Humboldt counties between early Sunday morning and Monday
afternoon to account for this.
Precipitation rates will rapidly decrease overnight Monday,
although some showers will linger through early Tuesday. From here
onward, a cooler northwest flow pattern will take hold of the
region, and while episodes of light showers will be possible
across the northern mountains, Wednesday through the end of the
week are expected to be largely cool and dry. A potentially
stronger and colder system from the northwest may bring more
widespread light rain and mountain snow late in the weekend, but
even this system is not expected to be particularly strong and
precipitation totals would be light. /BRC
&&
.AVIATION...Coast side most areas are experiencing mvfr
conditions due to rain and lower cigs along with gusty south
winds. ACV is currently being rain shadowed and is vfr but this
will eventually give way to cig reduced rain clouds later in the
TAF cycle. There is likely some good speed sheer as well with
winds around 2k feet upwards of 40 kts...thus coastal terminals
are likely bumpy on approach and just after take off. Interior
sites will fair a little better with mainly vfr and lighter south
winds...but brief periods of mvfr are possible over the next 18
hours.
&&
.MARINE...Southerlies will remain gusty through the next 24 hours
with a Gale posted again for the northern outer waters. The
stronger pressure gradient due to another Pacific storm and
associated front will persist through late Sunday..then diminish
gradually on Monday. Tuesday high pressure starts to build into
the area and winds will become northerly at 15 to 20 kt. The winds
are expected to remain elevated and out of the north through the
remainder of next week. A long period west swell continues to move
across the waters this afternoon and is expected to peak around
15 to 16 feet at 18 seconds this evening.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from 11 PM PDT this evening through Monday afternoon
for CAZ101-102-105.
High Surf Advisory until 9 PM PDT this evening for CAZ101-103-
104.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 10 PM PDT Sunday for PZZ450-455-475.
Gale Warning until 10 PM PDT Sunday for PZZ470.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Apr 6, 2:33 PM PDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 233 PM PDT Sat Apr 6 2019 CAZ107-108-110>113-072145- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 233 PM PDT Sat Apr 6 2019 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-104-072145- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 233 PM PDT Sat Apr 6 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Large breaking waves and increased water run-up on area beaches can be expected the remainder of this evening. Wave heights will gradually reduce overnight. Gusty southerly winds can also be expected along coastal ridges and near exposed headlands through Sunday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain may result in localized ponding and perhaps small stream flooding across Del Norte and northern Humboldt County early Sunday morning through Monday night. Rapid main stem river rises are also expected between late Sunday and Tuesday morning...particularly along the Smith River. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-072145- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 233 PM PDT Sat Apr 6 2019 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Gusty southerly winds can be expected through overnight Sunday morning along exposed ridges. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain may result in localized ponding and perhaps small stream flooding across Del Norte and northern Humboldt County early Sunday morning through Monday night. Rapid main stem river rises are also expected between late Sunday and Tuesday morning...particularly along the Smith River. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-072145- Mendocino Coast- 233 PM PDT Sat Apr 6 2019 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Large breaking waves and increased water run-up on area beaches can be expected the remainder of this evening. Wave heights will gradually reduce overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:42 AM PDT | High Surf Advisory | EKA | Del Norte, Humboldt | 18 hr |
| Apr 6, 3:38 PM PDT | Flood Watch | EKA | Del Norte, Humboldt | 52 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.